MS Registry: 1.4381.0096.002-0
Cimegripe Dia relieves cold and flu symptoms without causing sleep.
Phenylephrine hydrochloride 20 mg / dose + Paracetamol 800 mg / dose
Treatment of cold and flu symptoms, such as pain, fever and nasal congestion.
See more: CIMEGRIPE® DIA – paracetamol. Uses: indicated in adults for reduction of fever and for temporary relief of mild to moderate pain, such as: pain associated with common colds, headache, body pain, toothache, back pain, muscle pain, pain symptoms associated with arthritis and menstrual cramps. For babies and children, it is indicated for the reduction of fever and for the temporary relief of mild to moderate pain, such as: pain associated with common colds and flu, headache, toothache and sore throat. Reg. M.S. 1.4381.0229. IF SYMPTOMS PERSIST, CONSULT WITH A DOCTOR. Do not use together with other drugs that contain paracetamol, with alcohol, or in case of severe liver disease. 01/2020.